# SDR SWAA2023070757991

- Difficulty date: June 12, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA 2023-378852<[01] REPLACED SERVICE DOOR GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA IAW B737-700 AMM-25-66-02-400-801;[02] REPLACED SERVICE DOOR GIRT BAR FITTING HARDWARE(SCREWS ONLY)AT AFT GALLEY AREA IAW B737-700 AMM-25-66-02-400-801
